# SDR DALA2022062304383

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2286294) DURING INSPECTION FOUND CORROSION OUT OF LIMITS SEAT TRACKS STA 727+17 OUTBD RH SIDE SEAT TRACK. SEAT TRACKS STA 727+17 OUTBD RH SIDE SEAT TRACK WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 5.
